or Connect
DenimBlog.com › Welcome to the DenimBlog Community! › Womens Designer Jeans › Ladies Lounge › Question for the ladies about pill, PMS, etc..
New Posts  All Forums:Forum Nav:

Question for the ladies about pill, PMS, etc..

post #1 of 8
Thread Starter 
So, before I had my daugher, who will be 2 years old in June, I took Ortho-Tri-Cyclen for about 6 years. I had no problem getting pregnant and after I had her, I started taking Ortho-Tri-Cyclen Lo. Well, now my periods are like 2 days long, but my PMS the week or so before my period is hella awful. My mood swings are just horrible, probably killing my husband, but he is dealing with it. I am so irritable. I just want to scream at everyone, and usually do. Its like out of control. Plus, the cramps and back pain. But the moodiness is tops. I was never like this before I had my daugher. Does onyone know if this is because of the pill I am on or did I just change after having my daughter?

I plan to talk to my OBGYN on Tuesday. Something has got to change. I cannot stand the monster I have become.

Oh, and I forgot to mention, my sex drive has totally decreased too. I want to have sex with my husband, but I take forever to get aroused now. The pill?

TIA, sorry, I know this is very personal. :\
post #2 of 8
Well if you took ortho tri cyclen for 6 years, I assume you felt fine on it.
Now that you're taking a different form of the Pill, it WILL interact differently with your body and cause different side effects.
I definitely think it's the pill, it's pretty obvious.
post #3 of 8
Sounds like it is def the pill! Time for a change. I think a lot of doctors just prescribe ortho right off the bat, but IMO it isn't the best.

You might want to do some research before you go. I made a list of the factors that were most important to me, in the order of importance...went something like: doesn't change mood or sex drive/doesn't make me gain weight/doesn't make my skin worse. Then I had a look at different pills and their side effects and went to the doctor with a few that sounded good. Eventually we decided on desogen, which I had no complaints about in the 2 years I took it.
post #4 of 8
Tri-cyclen and Tri-cyclen Lo have different hormone levels so they can affect you very differently. You may as well try something else because there is no need to feel uncomfortable for the week before your period when it's avoidable.

You could go back to regular tri-cyclen or try a different low-dose pill.
post #5 of 8
I just read a great article on Hormones, symptoms of imbalances, what causes it and what you can do about it. It's a good read.

Progesterone
post #6 of 8
Definitely talk to your OB/GYN. Even then, it won't be that easy to figure out which pills would be best for you. Everybody has unique body chemistry and hormonal system, directly affected by environmental factors such as diet, stress (physical, mental/emotional,chemical), age,sex,genetic,etc. Believe it or not, your body will usually tell you if something is not right...we just tend to ignore it. I stopped taking BC pill 2 years ago, after continously taking it for about 18 years. It was by accident, my prescription ran out when i was out of the coutry so I couldn't renew it. Soon afterwards, I felt so much better...but I thought it was due to Amino Acid I started taking. I got back on the pill a month later, and no kidding....within a week, I was so irritated and became such a B$@#,ready to kill somebody. I knew it then it's gotta be the pill making me crazy, in spite of they had the lowest Estrogen level! Women are not crazy, it's the hormone supplement/replacement theraphy making us crazy. I guess it's somewhat comparable to 'Roid Rage
post #7 of 8
Thread Starter 
Thanks for all your responses. Talked to the OBGYN and it was definitely the pill. Hubbie and I talked and decided to go off the pill completely. I am hoping to fee much better.....after all this post pill cramping goes away!
post #8 of 8
I went though all of that on traditional BCP( tried a few) and I am now on a Progesterone only pill and have not had nearly the problems while on it.
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Ladies Lounge
DenimBlog.com › Welcome to the DenimBlog Community! › Womens Designer Jeans › Ladies Lounge › Question for the ladies about pill, PMS, etc..